# SDR USAA2014072100020

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 4,833 hours, 2,002 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LOUD SQUEAL FROM ROW 10 TO AFT GALLEY.  R & R AFT MEGA PHONE.
